Roman Dmytryshyn

Professor

 

ProfilePublicationsContacts

Member of Editorial Board

Scientific Journal “Carpathian Mathematical Publications”

Education

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics

Doctor of Philosophy (Ph.D.), Mathematical Analysis

1. Associated branched continued fractions with two independent variables // Ukrainian Mathematical Journal. – 2015. – Vol. 66, № 9. – P. 1312-1323. doi: 10.1007/s11253-015-1011-6.
2. Some properties of branched continued fractions of special form // Carpathian Mathematical Publications. – 2015. – Vol. 7, № 1. – P. 72–77. doi: 10.15330/cmp.7.1.72-77.
3. Two-Dimensional Generalization of the Rutishauser qd –Algorithm // Journal of Mathematical Sciences. – 2015. – Vol. 208, № 3. – P. 301-309. doi: 10.1007/s10958-015-2447-9.
4. Positive definite branched continued fractions of special form // Carpathian Mathematical Publications. – 2013. – Vol. 5, № 2. – P. 225–230. doi: 10.15330/cmp.5.2.225-230.
5. The two-dimensional g-fraction with independent variables for double power series // Journal of Approximation Theory. – 2012. – Vol. 164, № 12. – P. 1520-1539. doi: 10.1016/j.jat.2012.09.002.
6. On the expansion of some functions in a two-dimensional g-fraction with independent variables // Journal of Mathematical Sciences. – 2012. – Vol. 181, № 3. – P. 320-327. doi: 10.1007/s10958-012-0687-5
7. The two-dimensional g-fraction with nonequivalent variables for double power series // Proceedings of ICNAAM 2005 (16–20 September 2005, Rhodes, Greece). – Rhodes, Greece. – 2005. – P. 15–18.
8. The multidimensional generalization of g-fractions and their application // Journal of Computational and Applied Mathematics. – 2004. – Vol. 164–165. – P. 265–284. doi: 10.1016/S0377-0427(03)00642-3.

Vasyl Stefanyk Precarpatian National University
vul. Shevchenko, 57
76018, Ivano-Frankivsk

e-mail: dmytryshynr@hotmail.com